Successive Approximation of Neutral Functional Stochastic Differential Equations in Hilbert Spaces
Brahim Boufoussi[1]; Salah Hajji[1]
- [1] Department of Mathematics Cadi Ayyad University Semlalia Faculty of Sciences 2390 Marrakesh Morocco
Annales mathématiques Blaise Pascal (2010)
- Volume: 17, Issue: 1, page 183-197
- ISSN: 1259-1734
Access Full Article
topAbstract
topHow to cite
topReferences
top- I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problem of differential equations, Acta. Math., Acad. Sci. Hungar 7 (1956), 71-94 Zbl0070.08201MR79154
- T. Caraballo, J. Real, T. Taniguchi, The exponential stability of neutral stochastic delay partial differential equations, Discrete Contin. Dyn. Syst. 18 (2007), 295-313 Zbl1125.60059MR2291900
- J. DaPrato, Stochastic Equations in Infinite Dimensions, (1992), Cambridge University Press, Cambridge Zbl0761.60052MR1207136
- R. Datko, Linear autonomous neutral differential equations in Banach spaces, J. Diff. Eqns 25 (1977), 258-274 Zbl0402.34066MR447743
- Jerome A. Goldstein, Semigroups of linear operators and applications, (1985), Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York Zbl0592.47034MR790497
- T.E. Govindan, Almost sure exponential stability for stochastic neutral partial functional differential equations, Stochastics: An International Journal of Probability and Stochastic Processes 77 (2005), 139-154 Zbl1115.60064MR2151664
- V. Kolmanovskii, N. Koroleva, T. Maizenberg, X. Mao, A. Matasov, Neutral stochastic differential delay equations with Markovian switching, Stochastic Anal. Appl 21(4) (2003), 819-847 Zbl1025.60028MR1990637
- V.B. Kolmanovskii, V.R. Nosov, Stability of functional differential equations, (1986), Academic Press Zbl0593.34070MR860947
- K. Liu, Uniform stability of autonomous linear stochastic fuctional differential equations in infinite dimensions, Stochastic Process. Appl 115 (2005), 1131-1165 Zbl1075.60078MR2147244
- K. Liu, X. Xia, On the exponential stability in mean square of neutral stochastic functional differential equations, Systems Control Lett 37(4) (1999), 207-215 Zbl0948.93060MR1751250
- N.I. Mahmudov, Existence and uniqueness results for neutral SDEs in Hilbert spaces, Stochastic Analysis and Applications 24 (2006), 79-95 Zbl1110.60063MR2198538
- X. Mao, Exponential stability in mean square of neutral stochastic differential functional equations, Systems and Control Letters 26 (1995), 245-251 Zbl0877.93133MR1360915
- X. Mao, Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations, SIAM J. Math. Anal 28(2) (1997), 389-401 Zbl0876.60047MR1434042
- A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, (1983), Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York Zbl0516.47023MR710486
- J. Wu, Theory and Applications of Partial Functional Differential Equations, (1996), Applied Mathematical Sciences Volume 119, Springer-Verlag, New York Zbl0870.35116MR1415838